Feedback on Minoxidil Side Effects and Usage by Users, page 44
If you use Minoxidil, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.
Subj: Losing more and more hair
hi i have been using the minoxidil 5% for year or so but now i have been losing more and more hair day by day plz advise me what should i do.
AskDocWeb: If you haven’t already done so, you might check with a dermatologist to find out why you are losing hair. Losing hair is one of the warning signs of several medical conditions, which may require treatment so find out.
Subj: Chest pain – Thyroid problem?
i m 30 yer old, i use mintop forte everynite, can u tel me i have a thyroid problem, and everday i feel chest pain due to some gas problem or mintop forte related. u can u tel me that, its the effect mintop forte 5% plz repl me. i should use or not.
AskDocWeb: Chest pain is listed as one of the possible side effects that should be reported to your doctor. In order to find out if you have a thyroid problem or not you would have to consult with a doctor.
Subj: Trying Mintop again
I used Mintop for 2 yrs and discontinued it for 1 yr or so…now I have started using it again. Will Mintop help me now or my skin will not react to it now..
AskDocWeb: It is not certain but it seems likely that it would have the same effect it did the first time. However it turns out, it would be helpful if you would report your results so that others could benefit from your experience. Remember that this forum is for sharing the results you get from minoxidil products.
Subj: If I stop Finasteride
I had severe hair loss 2 years ago. My hair line is not receding that much. I have diffuse thinning. I have been taking Finasteride 1mg and applying minoxidil 5% on my scalp and have seen a massive improvement in hair count. But I have decided to stop Finasteride and use only minoxidil due to ED. Will the benefits go if I stop Finasteride. And does minoxidil help in frontal hair loss?
AskDocWeb: When you use two products at the same time there is no way to know which product is doing you the most good. Likewise if you have a side effect, you can’t tell which product caused it without discontinuing the use of one of them. ED is one of the possible side effects of Finasteride but it is also one of the symptoms of an overdose of minoxidil, which according to the Mayo Clinic, may occur if too much minoxidil is absorbed through the scalp. However, you may want to check with a urologist to find out if the ED is unrelated to either drug. It does have other causes.
Subj: Hair becoming dry, lacks elasticity, difficult to manage and style
I am 55 yr old woman & have been using Minoxidil 5% for the past 15 months. It has improved my hair regrowth, volume and with no side affects to date, however some six weeks ago I noticed my hair becoming dry, difficult to manage, lacking elasticity and difficult to style … has a wiry appearance, other than moving states, I have not made any changes. I enjoy good health and am not on any other medication, other than general vitamins. Is it possible that this change in my hair is caused by the prolonged use of the Minoxidil? Also, does the product stop working at some stage or does it just reach a maximum benefit and maintain that level. Is it recommend to continue use for long periods? Thank you.
AskDocWeb: It is difficult to find data about the effects of long-term use of Minoxidil other than from forums like this. There are reports of hard to manage hair from those using Minoxidil but it is not clear if that is a side effect or not. As for how long to use it, a maximum time period has not been established.
I’ve been using minoxidil for a few months with no side effects and positive results… but recently it starts getting really itchy every time when I apply the solution… I don’t want to stop using it because it’s gonna cause hairloss again for me… any recommendation on what I should do?
AskDocWeb: Itching is one of the most common side effects of minoxidil. It appears that, at least for some people, that is something that you just have to put up with if you continue use.
Subj: Thicker facial hair?
Could minoxidil also make my facial hair thicker if i apply it on it?
AskDocWeb: Minoxidil does stimulate the growth of hair. Using it on your face would be an “off-label” use and is not recommended but yes, it probably would.
Subj: Ducary Chronostim
my doctor recommend for my case Ducray Chornostim to prevent the hair loss and as my research on internet i found that ducray chornostim hasnt minoxidil side effect did that true coz i heard its work like minoxidil!!!
AskDocWeb: Ducary Chronostim is a Frency product developped by Ducary Laboratories. They list the ingredients as denatured alcohol, Cyclomethicone, Lauric Acid, Parfum (Fragrance), Glycyrrhetinic Acid, Serenoa Serrulata, Tocopheryl Nicotinate. Whether or not it works as well as minoxidil remains to be seen. So far we have seen only a couple of comments about it, one positive and one negaive.
Subj: Severe itching, rashes and pimples
Hi, I am using Mintop10 from last 5 days. After using this I am getting severe itching on scalp and skin rashes are also getting, skin is getting oily and pimples are also coming. Please give me the suggestion on it. thanks in advance.
AskDocWeb: It sounds like you may be having an adverse reaction so check with your doctor. Suggestions for dealing with itching are on this page.
Subj: Can I use this medicine again?
i took this drop for 2 month and i observed the effect of this medicine, now aftr 4 month i want to take it again and need a doctor answer me can i use this medicine again?
AskDocWeb: What effect did you observe the first time you used it? Did you have a bad reaction to it the first time or did it help?
Subj: Reduce life span of hair follicles?
I use finastrid nearly 9 month and stop hairloss. i want to add %2 minox, %2 minox have cycle similar %5 and it reduce life span hair folucule.
AskDocWeb: We have seen NO evidence that minoxidil reduces the life span of hair follicles.
Subj: Minoxidil made my hairloss WORSE
I had some small amount of hair thinning by the hair line, so I purchased 4 bottles of minoxidil. I carefully followed the directions. I got headaches each time I applied the minoxidil, which lasted about 2 hours or more each time. By the 2nd or 3rd day I got bad dandruff. So bad that I couldnt wear dark colored shirts. So I cut back on usage to once a day.
About 5 days in with the generic Rogaine, I started to lose much more hair than normal. By 10 days-14 days in, I was losing a huge amount of hair. I stopped the minoxidil usage. I am very angry… nowhere on the box did it say I would lose thousands of hairs… literally, I took a bath a few hours ago and lost about 100 hairs in the tub, then when I brushed my hair I lost about another 100 hairs, not to mention all the hairs I kept seeing all over the place all day.
Minoxidil made my hairloss WORSE. I spent a lot of money on this stuff. They need to put better warnings on the box. I would NEVER have used it if I thought I would lose even more hair. I had to buy special shampoo for dandruff. I quit using minoxidil days ago yet I still lose so much hair every day. And what is up with headaches each time I used the topical fluid? We are messing with blood pressure meds for hair loss and we dont even know why or how it works… so when people start having strokes from rubbing it into their scalp, this will be okay? I wish I had never used Minoxidil. beware!
Subj: Minoxidil and finpecia
I have using the minoxidil 5% & finpecia last 5 months. When I started this treatment I have gained new hairs form 4 months. But after this I shave my head to apply the solution and start the treatment regularly but while using this treament about 15 days my new hair had not grown properly whereas remaining hair of my head has been grown properly. what is the reason. I also think to stop using the Minoxidil 5% because its too costly. Can I only use finpecia tablet? How long I use finpecia tab. please reply. Thanks,
AskDocWeb: There are reports of minoxidil changing the texture of the hair. These changes have been described as “curlier” “courser” “hair like straw” as well as making the hair more difficult to style. According to Walgreens some people using minoxidil experienced changes in hair color and/or texture. Finpecia seems to have the same active ingredient as Propecia, which is finasteride. If that is true then you may be able to get good results with just the finpecia alone. As for how long you can use it, there is no established time limit on how long you can use this drug.
Subj: Minoxidil had an opposite effect
Hi, I’ve been using Minoxidil 2% solution for about 3 weeks now and somehow it seems that I’ve had an opposite effect..my hair is thinning on the front like on my forehead. Nothing has happened, though it worked before 2 months ago..what’s the problem?
AskDocWeb: The product information for Minoxidil does mention that there is a chance of increased hair loss during first few weeks of use. That can be very disturbing, to say the least. The good news is that, when it does happen it is usually temporary.
Read more feedback about Minoxidil.
Report – 42 – 43 – Page 44 – 45 – 46 – 47 – Last page 121
We hope you find this page useful. If you have used Minoxidil, use the form below to add your review of Minoxidil, feedback or suggestions that may help others. Please note that all addresses are held confidential.